# SDR 00FDEA00169

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 26,413 hours, 6,192 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RETRACT ACTUATOR ROD END, INTERNAL BORE THREADS HAS CORROSION WITH PITTING NOTED.  *S/D*  REMOVED AND REPLACED PER MM 32-33-20-4.  REFER TO WORK CARD 32 X 1701 PG 14 OF 42 FOR INSTALL.
